Alert archive / Indiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 1, NWS Indianapolis, IN

February 11, 2009Jackson County, Lawrence County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Feb 11, 2009, 1:20 PM EST for Jackson County, Lawrence County, Indiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 11, 2009, 1:20 PM EST (18:20 UTC)
Expired
Feb 11, 2009, 2:00 PM EST
In force
40 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Jackson County, IN, Lawrence County, IN

The radar

The Indianapolis radar (KIND), 96 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 11, 11:38 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 468 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
468 m²/s²
0-3 km storm-relative helicity
468 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 111820
SVRIND
INC071-093-111900-
/O.NEW.KIND.SV.W.0001.090211T1820Z-090211T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
120 PM EST WED FEB 11 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
  LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
  THIS INCLUDES THE CITY OF BEDFORD...

* UNTIL 200 PM EST

* AT 117 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF MITCHELL...
  OR 16 MILES SOUTH OF BEDFORD...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SILVERVILLE BY 125 PM EST...
  SPRING MILL STATE PARK BY 130 PM EST...
  BEDFORD BY 135 PM EST...
  BARTLETTSVILLE BY 140 PM EST...

WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE WITH THIS STORM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS 
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3886 8670 3898 8664 3900 8647 3899 8633
      3902 8633 3904 8609 3881 8582 3875 8588
      3876 8606 3878 8609 3877 8612 3878 8623
      3876 8625 3876 8629 3869 8632 3869 8662
TIME...MOT...LOC 1819Z 230DEG 42KT 3865 8655

$$

PUMA
4 follow-up statements
000 
WWUS53 KIND 111830
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
130 PM EST WED FEB 11 2009

INC071-093-111900-
/O.CON.KIND.SV.W.0001.000000T0000Z-090211T1900Z/
JACKSON-LAWRENCE-
130 PM EST WED FEB 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EST
FOR LAWRENCE AND JACKSON COUNTIES...

AT 126 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SPRING MILL STATE
PARK...OR 14 MILES SOUTH OF BEDFORD...MOVING NORTHEAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEDFORD BY 135 PM EST...
  HELTONVILLE BY 140 PM EST...
  PLEASANT VIEW BY 145 PM EST...
  VALLONIA BY 150 PM EST...

LAT...LON 3870 8652 3885 8660 3898 8656 3900 8649
      3899 8633 3902 8633 3904 8609 3881 8582
      3875 8588 3876 8606 3878 8609 3877 8612
      3878 8621 3876 8629 3869 8632
TIME...MOT...LOC 1830Z 226DEG 48KT 3870 8639

$$

PUMA
000 
WWUS53 KIND 111840
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
140 PM EST WED FEB 11 2009

INC071-093-111900-
/O.CON.KIND.SV.W.0001.000000T0000Z-090211T1900Z/
JACKSON-LAWRENCE-
140 PM EST WED FEB 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EST
FOR EASTERN LAWRENCE AND JACKSON COUNTIES...

AT 136 PM EST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
9 MILES SOUTHWEST OF MEDORA...OR 12 MILES SOUTHEAST OF BEDFORD...
MOVING NORTHEAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PLEASANT VIEW BY 145 PM EST...
  VALLONIA BY 150 PM EST...
  BROWNSTOWN BY 155 PM EST...
  CROTHERSVILLE BY 200 PM EST...

LAT...LON 3869 8632 3873 8638 3887 8647 3899 8648
      3899 8633 3902 8633 3904 8609 3881 8582
      3875 8588 3876 8606 3878 8609 3877 8612
      3878 8621 3877 8628 3873 8631
TIME...MOT...LOC 1840Z 226DEG 48KT 3879 8626

$$

PUMA
000 
WWUS53 KIND 111849
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
149 PM EST WED FEB 11 2009

INC071-093-111900-
/O.CON.KIND.SV.W.0001.000000T0000Z-090211T1900Z/
JACKSON-LAWRENCE-
149 PM EST WED FEB 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EST
FOR NORTHEASTERN LAWRENCE AND JACKSON COUNTIES...

AT 145 PM EST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
NEAR MEDORA...OR 16 MILES EAST OF BEDFORD...MOVING NORTHEAST AT 55
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BROWNSTOWN BY 155 PM EST...

LAT...LON 3876 8606 3878 8609 3877 8612 3878 8620
      3877 8628 3898 8636 3899 8635 3899 8633
      3902 8633 3904 8609 3881 8582 3875 8588
TIME...MOT...LOC 1849Z 229DEG 46KT 3884 8614

$$

PUMA
000 
WWUS53 KIND 111859
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
159 PM EST WED FEB 11 2009

INC071-093-111909-
/O.EXP.KIND.SV.W.0001.000000T0000Z-090211T1900Z/
JACKSON-LAWRENCE-
159 PM EST WED FEB 11 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE AND
JACKSON COUNTIES WILL EXPIRE AT 200 PM EST/100 PM CST/...

LAT...LON 3876 8606 3878 8609 3877 8612 3878 8620
      3877 8628 3898 8636 3899 8635 3899 8633
      3902 8633 3904 8609 3881 8582 3875 8588
TIME...MOT...LOC 1859Z 229DEG 46KT 3892 8601

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 12:30 PM EST, 50 minutes earlier.

Area forecast discussion, Feb 11, 12:30 PM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1230 PM EST WED FEB 11 2009

.AVIATION...DISCUSSION FOR 111800Z TAF ISSUANCE.

RADAR TRENDS SUGGEST ONGOING PCPN WL CONTINUE ACRS THE TAF SITES FOR
THE FIRST 3-4 HRS OF THE TAF PERIOD. DEEPENING LOW PRES OVR IL WL
PUSH QUICKLY TO THE NORTHEAST IN THE NEXT 6 HRS AND WINDS ARE
EXPECTED TO INCREASE AND TURN TO THE NW. GOOD MIXING SHUD RESULT IN
MVFR CIGS OR BETTER...HOWEVER BRIEF IFR VISIBILITIES ARE NOT OUT OF
THE QUESTION IN SOME AREAS OF HEAVIER RAIN.

WRAP AROUND CLOUDS AND ISOLATED SHRA ARE EXPECTED AFT 00Z. THIS SHUD
AGAIN RESULT IN MVFR CIGS...BUST STILL SOME GUSTY WINDS. THE LOW
EXITS QUICKLY TO THE NORTHEAST OVERNIGHT AND WINDS ARE EXPECTED TO
WEAKEN DUE TO THE LACK OF DAYTIME HEATING AND THE LESSENING OF THE
PRES GRADIENT. A RETURN TO VFR CONDITIONS IS EXPECTED AFT 121400 AS
THE LOW DEPARTS.

&&

.PREV DISCUSSION...FORECAST FOCUS WILL BE ON WIND/WX TODAY.

WILL NOT MAKE ANY CHANGES TO THE CURRENT HIGH WIND WARNING TODAY.

VIGOROUS H5 LOW WAS NEAR THE PANHANDLE OF TX.  TWO SFC LOW PRESSURE
AREAS WERE OVER SOUTHERN MISSOURI AND NORTH CENTRAL OK.

TODAY...H5 LOW IS FORECAST TO MOVE NORTHEAST AND BECOME NEGATIVELY
TILTED AS IT CLOSES OFF.  THE ASSOCIATED SURFACE LOW WILL MOVE
TOWARD INDIANA TODAY.  THE NAM/SREF ARE CLOSER TOGETHER AS FAR AS
THE PLACEMENT OF THE SURFACE LOW OVER IL BY LATER THIS AFTERNOON
WHILE THE GFS IS FARTHER EAST WITH THE CENTER IN INDIANA.  WILL LEAN
TOWARD THE NAM/SREF FOR PLACEMENT.  THE SURFACE LOW WILL DEEPEN
CONSIDERABLY...AROUND 1MB/HR...AS IT MOVES INTO IL WHILE H85 LLJ
HOWLS AT 60-65KTS OUT AHEAD OF THE COLD FRONT. BUFKIT MOMENTUM XFER
SHOWS GUSTS OVER 55MPH LATER THIS AFTERNOON IN THE 18Z-00Z TIME
FRAME AND THE CURRENT HIGH WIND WARNING WILL COVER THAT.  BEFORE
THEN...WINDS WILL INCREASE LATER THIS MORNING AND WILL GUST INTO THE
40S BEFORE THE STRONGEST WINDS ARRIVE THIS AFTERNOON.

NEXT ISSUE IS POSSIBLE SQUALL LINE MOVING ACROSS THE CWA THIS
AFTERNOON.  THE LIMITING FACTOR WILL BE THE LACK OF INSTABILITY AS
RAIN WILL BE ONGOING THIS MORNING.  HOWEVER THERE IS A SIGNIFICANT
AMOUNT OF LL SHEAR EARLY THIS AFTERNOON INTO THE EVENING AND WILL
POSE A RISK FOR DAMAGING WIND AS THE LINE RAPIDLY MOVES THROUGH.  IT
LOOKS LIKE THE WINDOW FOR SQUALL LINE PASSAGE AND MOST OF THE
DAMAGING WIND WILL BE IN THE 18Z-21Z TIME FRAME.

NO CHANGES MADE TO QPF...STILL ANTICIPATING 1-2 INCHES AREAL AVERAGE.

TONIGHT...COLD FRONT MOVES THROUGH BUT IT LOOKS LIKE THE COLD AIR
WILL LAG BEHIND BY SEVERAL HOURS.  HAVE KEPT LINGERING RAIN IN
PORTIONS OF THE CWA UNTIL AROUND MIDNIGHT.  AFTER THAT...PULLED POPS
OUT OF ALL BUT THE FAR NORTHEAST CWA AND CHANGED WX TO -SN.

THURSDAY/FRIDAY...QUIET WEATHER RETURNS AND TEMPS WILL BE AROUND 20
DEGREES COOLER ON THURSDAY COMPARED TO WEDNESDAY.  HIGHS WILL BE IN
THE 40S...STILL ABOVE NORMAL...AND LOWS WILL BE IN THE 20S.

THE NEXT CHANCE OF PRECIP STILL LOOKS LIKE IT WILL OCCUR ON FRIDAY
NIGHT.  MODELS ARE IN NO BETTER AGREEMENT TODAY WITH THE PATH OF THE
SURFACE LOW THAT MOVES OUT OF THE SOUTHERN PLAINS SO NO CHANGES WERE
MADE TO POPS/WX/TEMPS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING 15Z WED TO 6Z
THU ALL OF IND CWA.

&&

PUBLIC...SALLY
AVIATION...JP
Hazardous weather outlook, Feb 11, 8:40 AM EST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
840 AM EST WED FEB 11 2009

INZ021-028>031-035>049-051>057-060>065-067>072-120915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
840 AM EST WED FEB 11 2009

...HIGH WIND WARNING 10 AM TODAY UNTIL 1 AM TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

GUSTY WIND TO 60 MPH OR HIGHER IS EXPECTED LATER THIS AFTERNOON. WIND
OF THIS STRENGTH CAN CAUSE WIDESPREAD DAMAGE. WITH A SATURATED
GROUND FROM RECENT SNOW MELT AND ADDITIONAL RAINFALL EXPECTED
TREES COULD EASILY BE TOPPLED IN THE STRONG WIND. IN ADDITION TO
TREE DAMAGE...POWER OUTAGES COULD ALSO OCCUR AS LOOSE TREE
BRANCHES AND TREES COULD FALL INTO POWER LINES.

THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. A
SQUALL LINE...WITH DAMAGING WIND...IS EXPECTED TO MOVE THROUGH
CENTRAL INDIANA LATER THIS AFTERNOON. IN ADDITION TO DESTRUCTIVE
WIND...HEAVY RAIN WILL PRODUCE LOCALIZED FLOODING AND LIGHTNING
WILL ALSO BE A HAZARD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LOWLAND FLOODING IS EXPECTED TO DEVELOP INTO THE WEEKEND. SEE THE
LATEST HYDROLOGIC STATEMENT FOR MORE DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON. SPOTTERS ARE
ENCOURAGED TO REPORT ANY WIND DAMAGE OR WIND GUST SPEEDS TODAY AND
TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Feb 11, 10:36 AM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1036 AM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLOOD            3 E MONTEZUMA           39.79N 87.31W
02/11/2009                   PARKE              IN   CO-OP OBSERVER

            CR 510 S, JUST SOUTH OF US 36, REPORTED TO BE FLOODED.

&&

JKWIATKO
Local storm report, Feb 11, 11:53 AM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1153 AM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     FLOOD            TERRE HAUTE             39.47N 87.38W
02/11/2009                   VIGO               IN   EMERGENCY MNGR

            ROAD CLOSURES DUE TO HIGH WATER COUNTY-WIDE. HIGH WATER
            SIGNS POSTED COUNTY-WIDE.

&&

JKWIATKO
Local storm report, Feb 11, 1:12 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
112 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     HEAVY RAIN       VINCENNES               38.68N 87.51W
02/11/2009  M1.50 INCH       KNOX               IN   TRAINED SPOTTER

            SINCE MIDNIGHT

&&

JKWIATKO

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 6:38 AM ESTAreal Flood AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 24 more103 days
Feb 11, 8:02 AM ESTAreal Flood AdvisoryINDBoone, Clay, Clinton, Delaware, Greene, Hamilton and 15 more103 days
Feb 11, 9:11 AM ESTAreal Flood WarningINDClay, Fountain, Greene, Owen, Parke, Sullivan and 3 more77 days
Feb 11, 9:15 AM ESTAreal Flood WarningINDBoone, Carroll, Clinton, Hendricks, Marion, Montgomery and 3 more79 days
Feb 11, 9:20 AM ESTAreal Flood WarningINDDelaware, Greene, Hamilton, Hancock, Howard, Johnson and 5 more86 days
Feb 11, 9:48 AM ESTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren10 days
Feb 11, 9:48 AM ESTRiver Flood WarningINDFountain, Parke, Vermillion, Warren10 days
Feb 11, 9:48 AM ESTRiver Flood WarningINDParke, Vermillion, Vigo12 days
Feb 11, 9:48 AM ESTRiver Flood WarningINDSullivan, Vigo12 days
Feb 11, 9:48 AM ESTRiver Flood WarningINDKnox, Sullivan15 days
Feb 11, 9:48 AM ESTRiver Flood WarningINDKnox, Sullivan15 days
Feb 11, 10:46 AM ESTRiver Flood WarningINDDelaware, Madison37 hr
Feb 11, 10:46 AM ESTRiver Flood WarningINDHamilton, Madison48 hr
Feb 11, 10:46 AM ESTRiver Flood WarningINDHamilton, Marion72 hr
Feb 11, 10:46 AM ESTRiver Flood WarningINDMarion, Morgan3 days
Feb 11, 10:46 AM ESTRiver Flood WarningINDMarion, Morgan3 days
Feb 11, 10:46 AM ESTRiver Flood WarningINDMorgan, Owen4 days
Feb 11, 10:46 AM ESTRiver Flood WarningINDMorgan, Owen4 days
Feb 11, 10:46 AM ESTRiver Flood WarningINDGreene, Owen6 days
Feb 11, 10:46 AM ESTRiver Flood WarningINDDaviess, Greene, Knox7 days
Feb 11, 10:46 AM ESTRiver Flood WarningINDDaviess, Greene, Knox7 days
Feb 11, 10:46 AM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike9 days
Feb 11, 10:46 AM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike10 days
Feb 11, 10:46 AM ESTRiver Flood WarningINDGibson, Knox11 days
Feb 11, 10:46 AM ESTRiver Flood WarningINDClay, Greene62 hr
Feb 11, 10:46 AM ESTRiver Flood WarningINDLawrence, Martin26 hr
Feb 11, 10:46 AM ESTRiver Flood WarningINDJackson, Lawrence, Washington7 days
Feb 11, 11:28 AM ESTRiver Flood WarningINDParke, Vermillion, Vigo10 days
Feb 11, 11:28 AM ESTRiver Flood WarningINDKnox14 days
Feb 11, 11:28 AM ESTRiver Flood WarningINDKnox14 days
Feb 11, 11:28 AM ESTRiver Flood WarningINDGibson, Knox, Posey13 days
Feb 11, 11:28 AM ESTRiver Flood WarningINDMontgomery, Parke48 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.